MAUDE Adverse Event Report: ZOLL CIRCULATION, INC THERMOGARD XP®; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM

ZOLL CIRCULATION, INC THERMOGARD XP®; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Model Number THERMOGARD XP, LANG SET A, NON-ROHS
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's complaint that the thermogard xp ivtm system (sn (b)(6) displayed tcmid:06 (ce post failure) error message was confirmed during the functional testing and the archive review.The likely root cause of the reported complaint was a failure of the lm34 temperature sensor.The event log review indicated tcmid:06 errors, confirming the reported complaint.Related to the reported complaint, tcmid:08 (coolant temp low) error message was also observed in the log.During functional testing, the thermogard xp ivtm system did not pass the power-on self-test and displayed a tcmid:06 error upon powering on, confirming the reported complaint.The lm34 temperature sensor was replaced to remedy the reported complaint.The tcmid:08 observed in the event log was not reproduced but replacement of the lm34 temperature sensor will also prevent recurrence of the error message.Following service, the thermogard xp ivtm system passed the final testing without any error.Historical complaints were reviewed for service information related to the reported complaint and there were no similar complaints reported for thermogard xp ivtm system with sn (b)(6).
 
Event or Problem Description
Biomed reported the thermogard xp ivtm system (sn (b)(6) displayed tcmid:06 (ce post failure) error message.Another device was used for therapy.The patient was not in danger.No further information.

Brand Name
THERMOGARD XP®
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key25310613
Report Number3010617000-2026-00328
Device Sequence Number13231783
Product Code NCX
UDI-Device Identifier00849111075022
UDI-Public00849111075022
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K072234
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTHERMOGARD XP, LANG SET A, NON-ROHS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown